# SDR DL767040637

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 65,185 hours, 31,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3209954
- Part serial: 329
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  REPLACED FWD EQUIPMENT COOLING OVERBOARD EXHAUST VALVE.
